Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Solving systems of linear equations with a positive definite, symmetric, but possibly ill-conditioned matrix

Author: James D. Riley
Journal: Math. Comp. 9 (1955), 96-101
MSC: Primary 65.0X
MathSciNet review: 0074915
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X

Additional Information

Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society